Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/966
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Numerical Convergence of Simple and Orthogonal polynomials for the Unilateral Plate Buckling Problem using the Rayleigh-Ritz Method
Author: Smith, S.
Bradford, M.
Oehlers, D.
Citation: International Journal for Numerical Methods in Engineering, 1999; 44(11):1685-1707
Publisher: JOHN WILEY & SONS LTD
Issue Date: 1999
ISSN: 0029-5981
1097-0207
RMID: 0030006754
DOI: 10.1002/(SICI)1097-0207(19990420)44:11<1685::AID-NME562>3.0.CO;2-9
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.